# SDR R61A201909130957

- Difficulty date: August 28, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CRACK ON RIB 11A INTERNALLY ON RT HORIZONTAL BETWEEN MID SPARAND FRONT SPAR 5TH RIVET FROM FRONT SPAR UPPER RIVET ROW REMOVED AND RE-INSTALLED RT HORIZONTAL STABILIZER RIB 11A PER SRM 51-40-08. REF TO W/O H6951 SN# 00688 FOR FABRICATION AND INSTALLATION OF REPAIR DOUBLERS.  SEE W/O H6951 SN 647 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
